MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 22MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 22MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182260
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30927153 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a percutaneous transhepatic portal embolization, a deltafill18 22mm x 60cm coil (dlf182260, 30927153) was used according to the instructions for use (ifu).The deltafill18 could not be detached, so it was retrieved.The procedure was successfully completed with another new deltafill18 coil, which was detached without any problems.There was no negative impact to the patient.A continuous flush was unknown.The lesion was a portal vein.Other concomitant device is exselsior sl10 microcatheter.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2 and h10.Complaint conclusion: as reported by the field, during a percutaneous transhepatic portal embolization, a deltafill18 22mm x 60cm coil (dlf182260, 30927153) was used according to the instructions for use (ifu).The deltafill18 could not be detached, so it was retrieved.The procedure was successfully completed with another new deltafill18 coil, which was detached without any problems.There was no negative impact to the patient.A continuous flush was unknown.The lesion was a portal vein.Other concomitant device is exselsior sl10 microcatheter.Additional information received indicated that pre-deployment electrical testing was performed.The same dcb and control cable were used successfully with subsequent coils.No neck remodeling was utilized.The coil was still attached to the coil delivery system when removed from the patient.The coil was not stretched or damaged when removed from the patient.No additional information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30927153 number, and no non-conformances related to the malfunction were identified.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional information received indicated that pre-deployment electrical testing was performed.The same dcb and control cable were used successfully with subsequent coils.No neck remodeling was utilized.The coil was still attached to the coil delivery system when removed from the patient.The coil was not stretched or damaged when removed from the patient.Section e1.Initial reporter phone: (b)(6).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL18 22MM X 60CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17405815
Report Number3008114965-2023-00535
Device Sequence Number14933309
Product Code KRD
UDI-Device Identifier10886704077176
UDI-Public10886704077176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberDLF182260
Device Lot Number30927153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2023
Supplement Date Received by Manufacturer08/07/2023
09/12/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date08/22/2023
09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXSELSIOR SL10 MICROCATHETER.
Patient SexUnknown